... thinking it was ibuprfoen (3) januvia were taking by accident
You need to read labels before taking the medicine. I'd call my dr and ask what he wanted me to do, one I'd say get allot of protein and some carbs today, but 3 could be a real problem. If you don't have a dr, go to an er.
You should probably call your Dr. There is a great danger of your blood sugar dropping way too low. You need to consume a good amount of protein and carbs. If you feel dizzy, shaky, get a headache, irritability etc. you need to drink some juice and eat a peanut butter sandwich or turkey sandwich or something with simple carbs and protein. Very very low blood sugar is dangerous and can be fatal if not treated so be sure to be vigilant today. You always, always want to look at a drug label before taking a drug to be absolutely certain you have the right drug. Mistakes can happen but they are easily avoided by a little caution. As nurses, we are taught when giving drugs, always determine if you have the right drug, the right time, the right dose, the right route of administration and when giving to others or having drugs that belong to multiple people, the right person! Follow this to avoid making medication errors like this.
- Januvia Information for Consumers
- Januvia Information for Healthcare Professionals (includes dosage details)
- Side Effects of Januvia (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Sep 2009 • 1 answer
Updated 25 Oct 2011 • 2 answers
Updated 10 Nov 2013 • 1 answer
Updated 12 Dec 2017 • 2 answers
Updated 24 Dec 2018 • 1 answer